• cerebral vein thrombosis in a woman using oral contraceptive pills for a short period of time

    نویسندگان :
    جزئیات بیشتر مقاله
    • تاریخ ارائه: 1401/03/31
    • تاریخ انتشار در تی پی بین: 1401/05/04
    • تعداد بازدید: 278
    • تعداد پرسش و پاسخ ها: 0
    • شماره تماس دبیرخانه رویداد: 09050265032

    cerebral vein thrombosis in a woman using oral contraceptive pills for a short period of time: a case report

    background: cerebral vein thrombosis (cvt) is increasing in young adults. although oral contraceptive pills (ocps) effect on increasing the risk of cvt, but relatively high brain venous involvement is rare in the short duration of ocps consumption. case presentation: on november 11, 2020, a woman had referred to imam reza hospital with a headache complaint.

    a woman who had a headache for the previous 11 days went to the hospital. due to endometriosis involvement, she consumed dian tab. according to the imaging findings, three vein involvements have been diagnosed. anticoagulant therapy began and the symptoms were lost. conclusions: all cvt symptoms are variable but new presentation of headache could be the early symptoms of cvt.

سوال خود را در مورد این مقاله مطرح نمایید :

با انتخاب دکمه ثبت پرسش، موافقت خود را با قوانین انتشار محتوا در وبسایت تی پی بین اعلام می کنم
مقالات جدیدترین ژورنال ها